# SDR CALA2013082990855

- Difficulty date: July 4, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 36,024 hours, 15,713 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS TEST SHOWS FORWARD BATTERY MESSAGE.  REPLACED FORWARD BATTERY PACK.
